# SDR NACA120600001

- Difficulty date: December 6, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 107,969 hours, 19,877 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Warning Message
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG R ENG HPSOV ON FINAL APPROACH, STATUS MESSAGE. DEFERRED PER MEL 36-11-02-02 CAT C ON 12/7/2022 @ 0100Z. COMPLIED WITH MX PROCEDURES
